# SDR HALA2021030500037

- Difficulty date: February 19, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 42,878 hours, 6,737 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 L/H MLG FITTING FWD BORE WAS FOUND CORRODED. CORRECTIVE ACTION: REPAIRED LH MLG FITTING PER SECT I OF ERA 588854-14AD. (1734760)
